Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 24, Number 4

All articles in this issue are freely accessible.

Quasi-projective covers and direct sums
Anne Koehler.
Proc. Amer. Math. Soc. 24 (1970), 655-658
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0255596
A class of non-noetherian domains
James A. Huckaba.
Proc. Amer. Math. Soc. 24 (1970), 659-666
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0254024
Commutative $QF-1$ artinian rings are $QF$
S. E. Dickson and K. R. Fuller.
Proc. Amer. Math. Soc. 24 (1970), 667-670
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0252426
On a class of completely semisimple inverse semigroups
Mario Petrich.
Proc. Amer. Math. Soc. 24 (1970), 671-676
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0255712
Extensions of free groups by torsion groups
Phillip Griffith.
Proc. Amer. Math. Soc. 24 (1970), 677-679
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0257228
Radical and semisimple classes with specified properties
W. G. Leavitt.
Proc. Amer. Math. Soc. 24 (1970), 680-687
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0252454
Torsion-free groups and amalgamated products
G. Baumslag, A. Karrass and D. Solitar.
Proc. Amer. Math. Soc. 24 (1970), 688-690
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0260876
Asymptotic values of normal light interior functions defined in the unit disk
J. H. Mathews.
Proc. Amer. Math. Soc. 24 (1970), 691-695
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0254255
Positive length but zero analytic capacity
John Garnett.
Proc. Amer. Math. Soc. 26 (1970), 696-699
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276456
Zeros of analytic functions with infinitely differentiable boundary values
James G. Caughran.
Proc. Amer. Math. Soc. 24 (1970), 700-704
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0252649
Barbier’s theorem in the Lobachevski plane
Jay P. Fillmore.
Proc. Amer. Math. Soc. 24 (1970), 705-709
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0253150
A classification of immersed knots
Max K. Agoston.
Proc. Amer. Math. Soc. 24 (1970), 710-715
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0268902
An $m$-orthocomplete orthomodular lattice is $m$-complete
Samuel S. Holland.
Proc. Amer. Math. Soc. 24 (1970), 716-718
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0256949
A property of the Rayleigh function
F. T. Howard.
Proc. Amer. Math. Soc. 24 (1970), 719-723
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0254286
The defiency of metacyclic groups
J. W. Wamsley.
Proc. Amer. Math. Soc. 24 (1970), 724-726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0258931
A direct proof that a linearly ordered space is hereditarily collectionwise normal
Lynn A. Steen.
Proc. Amer. Math. Soc. 24 (1970), 727-728
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0257985
On the strong law of large numbers
John Slivka and Norman C. Severo.
Proc. Amer. Math. Soc. 24 (1970), 729-734
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0259993
Markov process representations of general stochastic processes
Dudley Paul Johnson.
Proc. Amer. Math. Soc. 24 (1970), 735-738
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0261690
Subgroups of sequences and paths
B. Jamison and S. Orey.
Proc. Amer. Math. Soc. 24 (1970), 739-744
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0254914
On slow variation
Gérard Letac.
Proc. Amer. Math. Soc. 24 (1970), 745-746
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0257296
A five sphere decomposition of $E^{2n-1}$
David Gillman.
Proc. Amer. Math. Soc. 24 (1970), 747-753
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0257998
Metric dimension of complete metric spaces
Glenn A. Bookhout.
Proc. Amer. Math. Soc. 24 (1970), 754-759
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0257992
Normality and properties related to compactness in hyperspaces
James Keesling.
Proc. Amer. Math. Soc. 24 (1970), 760-766
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0253292
Expansive homeomorphisms on compact manifolds
Thomas O’Brien.
Proc. Amer. Math. Soc. 24 (1970), 767-771
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0253308
$R^{c}$ is not almost Lindelöf
J. H. B. Kemperman and Dorothy Maharam.
Proc. Amer. Math. Soc. 24 (1970), 772-773
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0253285
Operator-valued Feynman integrals of certain finite-dimensional functionals
G. W. Johnson and D. L. Skoug.
Proc. Amer. Math. Soc. 24 (1970), 774-780
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0254675
Polynomial approximation on $y=x^{𝛼}$
E. Passow and L. Raymon.
Proc. Amer. Math. Soc. 24 (1970), 781-783
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0257624
Generators of $S_{𝛼}$
Jonathan I. Ginsberg.
Proc. Amer. Math. Soc. 24 (1970), 784-787
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0253051
Addendum to: “Some integral characterizations of absolute continuity”
William D. L. Appling.
Proc. Amer. Math. Soc. 24 (1970), 788-793
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0255746
A random $L^{1}$ function with divergent Walsh series
Benjamin B. Wells.
Proc. Amer. Math. Soc. 24 (1970), 794-796
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0261255
Examples of nonnormal seminormal operators whose spectra are not spectral sets
Kevin F. Clancey.
Proc. Amer. Math. Soc. 24 (1970), 797-800
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0254643
A closed subspace of $\mathcal{D}(Ω)$ which is not an $\mathrm{LF}$-space
M. J. Kascic and B. Roth.
Proc. Amer. Math. Soc. 24 (1970), 801-802
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0257689
Computable fields and arithmetically definable ordered fields
A. H. Lachlan and E. W. Madison.
Proc. Amer. Math. Soc. 24 (1970), 803-807
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0253897
A short proof of Curry’s normal form theorem
Roger Hindley and Bruce Lercher.
Proc. Amer. Math. Soc. 24 (1970), 808-810
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0255405
Oscillation theorems for second order nonlinear differential equations.
Lynn Erbe.
Proc. Amer. Math. Soc. 24 (1970), 811-814
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0252756
Periodic solutions for perturbed nonlinear differential equations
T. G. Proctor.
Proc. Amer. Math. Soc. 24 (1970), 815-819
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0255921
The conjugacy function
Walter Leighton.
Proc. Amer. Math. Soc. 24 (1970), 820-823
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0257464
Oscillatory criteria for nonlinear matrix differential inequalities.
C. A. Swanson.
Proc. Amer. Math. Soc. 24 (1970), 824-827
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0259248
On the uniqueness of solutions of certain improperly posed problems.
Vincent G. Sigillito.
Proc. Amer. Math. Soc. 24 (1970), 828-831
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0254403
Cup product in projective spaces
Kee Yuen Lam.
Proc. Amer. Math. Soc. 24 (1970), 832-833
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0259947
Extending partial permutation matrices
Charles C. Lindner.
Proc. Amer. Math. Soc. 24 (1970), 834
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0255427
When proper maps are closed
Richard S. Palais.
Proc. Amer. Math. Soc. 24 (1970), 835-836
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0254818
A theorem of Asano and Michler
Phillip Griffith and J. C. Robson.
Proc. Amer. Math. Soc. 24 (1970), 837-838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0260775
Erratum: “On the zeros of the Riemann zeta-function”
B. C. Berndt.
Proc. Amer. Math. Soc. 24 (1970), 839
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0252331